# SDR DJFA2004026

- Difficulty date: October 6, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N283CW
- Make and model: Cessna 550
- Aircraft serial: 5500713
- Aircraft time: 6,197 hours, 5,037 cycles
- Engine: Pwa JT15D4
- Engine time: 5,985 hours, 4,874 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Left
- Part time: 5,985 hours, 4,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, THAT THE LEFT ENGINE WENT OVER TEMPERATURE LIMITS AFTER ROTATION.  THE TEMPERATURE WAS UP TO APPROXIMATELY 710 WHEN THE POWER WAS PULLED BACK.  IT WAS OVER 700 FOR ABOUT 5 SEC.  AIRCRAFT RETURNED BACK TO KTRM.  THE ENGINE IS UNDERGOING A HOT SECTION INSPECTION.
